MathSciNet Relay Station
MathSciNet bibliographic data
MR1290718 (95h:35105) 35K55 (35B40)
Hui, Kin Ming Singular limit of solutions of $u\sb t=\Delta u\sp m-A\cdot \nabla (u\sp q/q)$ as $q\to\infty$. Trans. Amer. Math. Soc. 347 (1995), no. 5, 1687–1712.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement